# SDR KPVA200226

- Difficulty date: September 18, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N807WP
- Make and model: Dhav DHC8103
- Aircraft serial: 023
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: 83200500003
- Condition: Frayed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR ALTERNATE RELEASE CABLE FRAYED WHERE IT COMES OUT OF RELEASE HANDLE.  REMOVED AND REPLACED NLG ALTERNATE RELEASE CABLE, TURNBUCKLE TO HANDLE.  (M)
